# SDR VNAA202104019992

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 40,837 hours, 30,697 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH67037066
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEND OUT CORROSION IAW CRJ-700 SRM 51-21-06 AND EA 21-C7-53-139. RESTORED FINISH IAW CRJ-700 SRM 51-21-11, 51-25-01 & EA 21-C7-53-139. LEVEL 2 CORROSION.
